# SDR IXXA0100016

- Difficulty date: April 18, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45946
- Aircraft time: 79,644 hours, 33,401 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: 37193455001
- Condition: Leaking
- Location: Hyd System
- Part time: 79,644 hours, 33,401 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TOL, THE FLIGHT CREW NOTICE A DECLINED IN THE MAIN HYDRAULIC QUANTITY SYSTEM.  THE FLIGHT RETURNED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A RUPTURED LEFT AILERON SWIVEL GLAND.  MAINTENANCE REPACKED THE SWIVEL GLAND AND PERFORMED A SUCCESSFUL OPERATIONAL CHEKCK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
